Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Avoiding chaos

Nisbet, R.M. and Blythe, S.P. and Gurney, William and Metz, J.A.J. and Stokes, T.K. and Lomnicki, Adam and Mani, G.S. (1989) Avoiding chaos. Trends in Ecology and Evolution, 4 (8). pp. 238-239. ISSN 0169-5347

Full text not available in this repository. (Request a copy from the Strathclyde author)
Item type: Article
ID code: 41684
Keywords: chaos, Probabilities. Mathematical statistics, Ecology, Evolution, Behavior and Systematics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 24 Oct 2012 11:59
    Last modified: 05 Sep 2014 18:25
    URI: http://strathprints.strath.ac.uk/id/eprint/41684

    Actions (login required)

    View Item